advertisement
Question
Posted by: lizaan | 2010/06/02

Re: Post1744

Hi Doc,

I dont know if you remember my first post that i posted on the 31/05/10.

Just a recap: i was telling about my lower back being numb and contant pain in my right pelvis side and then later with the sudden sharp stabbing pain in the left pelvis and that the pain in my right side feels like it is on the hip bone and right leg numb. I explained that i have seen 2 docs and get two diffrent diagnoses and you replied that you agreed with the first doc saying that i could have endometrioses and cysts or a tubal pregnancy. my doc said that i should go see him after 2 weeks if the pain is not gone after treatment, tomorrow will be two weeks since i have seen him.

I still have 3 more days of meds left and my pains and symptoms does not feel better and since today it is as if the lower back pain has moved up in my back. i have a sharp and uncomfortable pain on the rigth top side of my back and get episodes of pains don my right arm.

Should i go see my doc imediatly or should i wait and see how i feel by the weekend?

I dont want to nag my doc to much and maybe make him think i am just a hipocondriac. Cos my symptoms dont make much sense but i know that i am uncomfortable at this stage. just reminding again that i am 21yrs old. and i forgot to mention the firtst time that i am using wellbutrin 150mg once daily. could this be a side effect of the meds?

Thanx in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Lizaan
I don't think you should wait any longer - if there is no improvement and in fact the pain is getting worse, you should rather see your doctor before the weekend. Have you had a sonar of the pelvis?
Wellbutrin can cause muscle pain but I doubt if this is the cause of your symptoms
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: lizaan | 2010/06/02

Sorry, tomorrow will be one week after seeing my doc

Reply to lizaan
Posted by: Cyberdoc | 2010/06/02

Hallo Lizaan
I don't think you should wait any longer - if there is no improvement and in fact the pain is getting worse, you should rather see your doctor before the weekend. Have you had a sonar of the pelvis?
Wellbutrin can cause muscle pain but I doubt if this is the cause of your symptoms
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement